RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 291, Number 6, Pages 1292–1296 (Mi dan8324)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

An inequality of Hilbert type for a system of eigenfunctions of the Laplace operator for a nonzero radial function in a ball of sufficiently small radius

V. A. Il'inab

a Lomonosov Moscow State University
b V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (505 kB)

Bibliographic databases:
UDC: 517.95
Presented: А. Н. Тихонов
Received: 07.03.1986

Citation: V. A. Il'in, “An inequality of Hilbert type for a system of eigenfunctions of the Laplace operator for a nonzero radial function in a ball of sufficiently small radius”, Dokl. Akad. Nauk SSSR, 291:6 (1986), 1292–1296

Citation in format AMSBIB
\Bibitem{Ili86}
\by V.~A.~Il'in
\paper An inequality of Hilbert type for a system of eigenfunctions of
the Laplace operator for a nonzero radial function in a ball of
sufficiently small radius
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 291
\issue 6
\pages 1292--1296
\mathnet{http://mi.mathnet.ru/dan8324}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=870921}
\zmath{https://zbmath.org/?q=an:0649.35071}


Linking options:
  • http://mi.mathnet.ru/eng/dan8324
  • http://mi.mathnet.ru/eng/dan/v291/i6/p1292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Tsareva, “Dostatochnoe uslovie gilbertovosti nekotorykh sistem sobstvennykh funktsii differentsialnogo operatora vtorogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(15) (2007), 158–161  mathnet  crossref
  • Number of views:
    This page:23
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019